# SDR UIEA2023111100938

- Difficulty date: November 11, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N508KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36135
- Aircraft time: 50,431 hours, 9,296 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Actuator
- Part number: UNKNOWN
- Part serial: NSN
- Condition: Unknown
- Location: Vsv
- Stage of operation: LD
- How discovered: O
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

ENG 2 ROLL BACK AFTER LANDING( REMOVED AND REPLACED RH AND LH VSV ACTUATOR REF AMM 75-31-02. OPS CHK GOOD. )
